# SDR C2XA08CL136

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N14977
- Make and model: Emb EMB-145LR
- Aircraft serial: 145175
- Aircraft time: 22,189 hours, 16,401 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Part number: MS332020
- Condition: Burned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLT 2031 - THE CREW REPORTED A HOT ELECTRONICS’ SMELL COMING FROM THE CLOSET AREA.  MAINTENANCE INSPECTED AND REPLACED CB0059.  OPERATIONAL CHECKS WERE GOOD.
